# SDR FX72002F00002

- Difficulty date: July 11, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D217
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 69553479
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE BEYOND OFF POSITION AIRCRAFT RETURNED TO AIRPORT, REMOVED AND REPLACED THE GROUND SHIFT LINK IN LEFT WHEEL WELL PER MM.  OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
